# SDR FDEA201803260783

- Difficulty date: March 26, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB70652
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT BS 1501 BETWEEN LONGERONS 50 - 51R HAD A 2 INCH CRACK PROPAGATING THROUGH TWO FASTENERS HOLES.  REPAIRED IAW EA 8-5330-T0339089.
